# SDR R61A20100250

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 5,747 hours, 4,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, A MAJOR REPAIR WAS ACCOMPLISHED UNDER THE R1 DOOR.  MAINTENANCE FOUND A PREVIOUS SHEET METAL REPAIR IN WHICH WORKING RIVETS WERE FOUND AND NEED TO BE RE-EVALUATED.  MAINTENANCE REQUESTED EMB ENGINEERING SUPPORT AND RECEIVED ETD2010-170/04901 FOR THE REPAIR.  MAINTENANCE REPAIRED PER THE ETD AND SRM.
